# SDR HYIA12111

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod
- Part number: S271100970320
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRIM TAB CONTROL ROD WAS FOUND TO BE CORRODED.  CORROSION WAS FOUND TO BE BEYOND MANUFACTURERS LIMITS. ROD WAS REMOVED AND REPLACED.
